Alert archive / Virginia / Special Weather Statements in 2011

Special Weather Statement, NWS Blacksburg, VA

June 10, 2011Pulaski County, Virginia

NWS Blacksburg, VA issued this special weather statement at Jun 10, 2011, 2:13 PM EDT for Pulaski County, Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2011, 2:13 PM EDT (18:13 UTC)
Expired
Jun 10, 2011, 2:45 PM EDT
In force
32 min
Issued by
NWS Blacksburg, VA

County Pulaski County, VA

The radar

The Roanoke radar (KFCX), 45 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
198 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

505 
WWUS81 KRNK 101813
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
213 PM EDT FRI JUN 10 2011

VAZ013-101845-
PULASKI VA-
213 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT PULASKI COUNTY...

AT 211 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF POPLAR HILL...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR DUBLIN AROUND 230 PM.

LAT...LON 3718 8080 3719 8077 3720 8073 3718 8060
      3707 8069 3715 8085

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jun 10, 1:44 PM EDT, 29 minutes earlier.

Area forecast discussion, Jun 10, 1:44 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
144 PM EDT FRI JUN 10 2011

.SYNOPSIS...
A COLD FRONT EXTENDS FROM NEW ENGLAND THROUGH THE OHIO VALLEY.
THIS FRONT WILL DRIFT SLOWLY SOUTH AND THROUGH THE MID ATLANTIC
REGION BY SUNDAY. A MORE COMFORTABLE AREA OF HIGH PRESSURE
RECLAIMS THE REGION INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
VISIBLE SATELLITE SHOWS THAT DEBRIS MID AND HIGH CLOUDS IN THE
PIEDMONT ARE DISSIPATING AS FORECAST...AND THE REST OF THE CWA HAS
FULL SUN. MORNING SOUNDINGS INDICATE THAT HIGHS TODAY WILL BE IN
THE MID AND UPPER 80S...POSSIBLY 90 DEGREES...IN THE MTNS...AND
LOWER 90S IN THE PIEDMONT...POSSIBLY NEAR 95 DEGREES. WILL MAKE
SOME MINOR UPWARD ADJUSTMENT TO HIGHS TODAY. ONLY RECORD HIGHS
THREATENED WILL BE BLUEFIELD AND BLACKSBURG...BUT ARE NOT LIKELY.
RECORD HIGHS FOR TODAY ARE LISTED BELOW IN A CLIMATE SECTION.
SOUNDINGS ALSO INDICATE THAT WE ARE A LITTLE MORE MOIST THAN
YESTERDAY...WITH PWATS AROUND 1.4 INCHES OR 130 PCT OF NORMAL.
MODIFIED SOUNDINGS EASILY PRODUCE A MIXED LAYER CAP OF AROUND 2000
J/KG WITH NO CAP. ISOLATED TO SCATTERED TSTMS SHOULD
DEVELOP...PROBLEM IS DETERMINING WHERE THEY WILL GET STARTED WITH
NO OBVIOUS BOUNDARIES OF UPPER LEVEL FORCING. WITH A NE TO EAST
LOW LEVEL WIND THIS MORNING...VEERING MORE TO THE
SOUTHEAST...THINK THAT STORMS WILL DEVELOP ALONG THE BLUE RIDGE
AND EASTERN SLOPES OF HIGHER ELEVATIONS...THEN STORM MOVEMENT WILL
BE SLOW AND ERRATIC WITH NEW DEVELOPMENT FROM OUTFLOW BOUNDARIES-
SIMILAR TO YESTERDAY. CURRENT FCST GRIDS HAVE THIS PATTERN ALREADY
THERE...SO WILL ONLY MAKE MINOR ADJUSTMENTS TO POPS. WITH THE HIGH
INSTABILITY/LOW SHEAR ENVIRONMENT...ISOLATED STORMS WILL LIKELY
PRODUCE LARGE HAIL OR DAMAGING WINDS. IN ADDITION...WITH THE SLOW
MOVEMENT...VERY HEAVY DOWNPOURS OF UP TO 3 INCHES IN LESS THAN AN
HOUR MAY CAUSE LOCALIZED FLOOD PROBLEMS.

PREVIOUS DISCUSSION...
CLUSTER OF SHRA/TSRA DEVELOPED VCNTY OF LYNCHBURG-ROCKY MOUNT VA
CORRIDOR AFTER 2AM IN RESPONSE TO OUTFLOW BOUNDARY THAT CUT FREE
OF LAST EVENINGS MCS OVER NRN WV/VA. THIS SHOWER ACTIVITY DRIFTED
SOUTHEAST THROUGH SOUTHSIDE VA AND HAS NOW DISSIPATED VCNTY OF
DANVILLE. RADAR INDICATED THAT SOME SMALL HAIL ACCOMPANIED SOME OF
THE STRONGER STORMS...POSSIBLY AS LARGE AS A MARBLE...60 DBZ CORES
TESTING 20KFT ATTMS.

FOR TODAY...IN SPITE OF THE OVERNIGHT SHOWER ACTIVITY ACROSS
SOUTHSIDE VA...THINK WE HEAT UP ACROSS THE CWA...CLOUDS
DISSIPATING MID MORNING. SHOULD TEST 90 DEG F ALONG AND EAST OF
THE BLUE RIDGE...BUT NOTHING LIKE WE HAD THURSDAY. THE UPPER RIDGE
IS BREAKING DOWN...AND THICKNESSES SHOULD BE TRENDING DOWN.
AFTERNOON DEEP CONVECTION LIKELY TO FORM ALONG REMNANT OUTFLOW
FROM THIS MORNINGS DEEP CONVECTION...AND SINCE THIS FEATURE LIKELY
TO REMAIN OVER THE CWA LOOK FOR GREATER SHOWER COVERAGE
TODAY...WITH POTENTIAL FOR AREAS THAT HAVE NOT SEEN PRECIP TO
PARTAKE IN A LITTLE ACTION TODAY. ENTERTAINED HIGH CHC POPS ALL
AREAS TODAY...TENDING A BIT HIGHER OVER THE SOUTHERN CWA WHERE THE
OUTFLOW WILL LIKELY RESIDE BY THIS AFTERNOON.

LOOKING UPSTREAM...A COLD FRONT IS STILL NORTH OF THE
REGION...EXTENDING FROM NEW ENGLAND INTO TO THE OHIO VALLEY.
SHOWERS AND STORMS LIKELY TO DEVELOP ALONG THIS FEATURE AGAIN
TODAY...AND ANY MCS THAT GETS GOING UPSTREAM LIKELY TO PUT US IN
THE CROSS HAIRS FOR THIS EVENING OR TONIGHT. BOTTOM LINE...WILL
LIKELY HAVE TO DEAL WITH SOMETHING WITHIN RADAR RANGE THROUGH THE
24 HOUR PERIOD.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
COLD FRONT WILL TRACK ACROSS THE AREA SATURDAY AND SUNDAY.
WHILE THE AREA REMAINS IN THE WARM SECTOR SATURDAY THROUGH EARLY
SUNDAY AFTERNOON...CONVECTION ACTIVITY WILL BE ON- GOING. THE
STRONGER STORMS WILL OCCUR WITH PREFRONTAL ENERGY SATURDAY
AFTERNOON AND EVENING. THE FRONT WILL ALSO BRING SOME STRONG
STORMS EAST OF THE BLUE RIDGE SUNDAY BUT THE AREAL COVERAGE WILL
BE LIMITED BY A DOWNSLOPING WEST WIND.

STEEP LAPSE RATES AND ABUNDANT MOISTURE WILL BRING HEAVY DOWNPOURS
SATURDAY AFTERNOON AND EVENING. ROTATION WITH ORGANIZED STORMS WILL
PRODUCE HAIL BUT THE BIGGEST THREAT WILL BE DAMAGING STRAIGHT LINES
WINDS. SPC HAS THE AREA IN A SLIGHT RISK FOR SATURDAY. STORMS WILL
TRACK FROM THE SOUTHWEST TO THE NORTHEAST AT A PACE OF 20-30 MPH.

85H TEMPERATURES STILL QUITE WARM SATURDAY AND IF CONVECTION COULD
HOLD OFF UNTIL EARLY AFTERNOON...UPPER 80S TO LOWER 90S POSSIBLE.
DESPITE THE COLD FRONT COMING ACROSS THE AREA SUNDAY...A WARM
START...WEST DOWNSLOPING WINDS AND INCREASING SUNSHINE WILL KEEP
TEMPERATURES ABOVE NORMAL. SOUTHSIDE COULD SEE ONE MORE 90F DAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
LOW LEVEL WINDS BECOME NORTH THEN EAST BEHIND THE COLD FRONT ON
MONDAY AND TUESDAY. THIS WILL BRING DRIER AND SLIGHTLY COOLER AIR
INTO THE FORECAST AREA. HAVE KEPT THE FORECAST FOR MONDAY AND
TUESDAY DRY.

SURFACE LOW PRESSURE SLOWLY APPROACHING THE REGION FROM THE
CENTRAL PLAINS AND MID MISSISSIPPI VALLEY WILL BRING THE CHANCE
FOR PRECIPITATION BACK INTO THE MID ATLANTIC REGION ON WEDNESDAY
AND THURSDAY. STAYED CLOSE TO BIAS CORRECTED HPC GUIDANCE SUNDAY
NIGHT THROUGH THURSDAY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SCATTERED TSTMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN THE
MTNS...AND WILL MOVE INTO THE FOOTHILLS AND PIEDMONT LATE THIS
AFTERNOON AND EVENING. ADDITIONAL MORE ORGANIZED STORMS MAY MOVE
BACK INTO THE MTNS LATER IN THE EVENING FROM THE NORTHWEST.
THUS...ALL OF THE BLACKSBURG TAF SITES WILL HAVE A THREAT OF A
THUNDERSTORM LATER THIS AFTERNOON INTO THIS EVENING. SINCE THE
COVERAGE IS EXPECTED TO REMAIN SCATTERED...HAVE JUST PUT IN
VICINITY TSTMS TOO ALL OF THE SITES FOR THE MOST LIKELY PERIOD
THAT TSTMS WILL BE IN THE VICINITY OF EACH AIRPORT. WILL NEED TO
MONITOR THE DEVELOPMENT OF STORMS THIS AFTERNOON...AND WILL AMEND
TAFS IF/WHEN IF APPEARS LIKELY AN AIRPORT WILL BE HIT BY A TSTM.
CONVECTION IS EXPECTED TO BE MAINLY DIURNAL- EXCEPTION MAY BE SE
WV SITES CLOSER TO THE FRONT. LOCAL MVFR/POSSIBLY IFR CONDITIONS
WILL BE ASSOCIATED WITH ANY THUNDERSTORM ACTIVITY WITH VERY HEAVY
DOWNPOURS POSSIBLE. IN ANY EVENT...COVERAGE SHOULD BE DECREASING
AFTER MIDNIGHT. AS SKIES CLEAR...WITH ABUNDANT LOW LEVEL
MOISTURE...MVFR FOG IS LIKELY ALL SITES...AND A FEW MAY SEE A
BRIEF PERIOD OF IFR.

HIGH PRESSURE OVER THE AREA WILL WEAKEN INTO SATURDAY...WITH WINDS
ALOFT BECOMING MORE ZONAL...FEATURING WEST TO EAST MOVING CLOUD
ELEMENTS FOR THE WEEKEND. WITH A COLD FRONT APPROACHING AND LOSS
OF SUBSIDENCE...EXPECT AN INCREASE IN COVERAGE OF SHOWER AND
THUNDERSTORM ACTIVITY SAT AFT INTO SAT NIGHT.

THE WEAK COOL FRONT THAT COMES THROUGH ON SUNDAY AND SHOULD TURN
THE WIND FLOW MORE NORTHERLY FOR MONDAY ALONG WITH SOME DRYING. AS
SUCH...SHOULD SEE A LULL IN SHRA/TSTM ACTIVITY FOR MONDAY INTO
TUESDAY.

&&

.CLIMATE...
RECORD HIGHS FOR TODAY...JUNE 10

ROANOKE     96 IN 1914
LYNCHBURG   98 IN 1914
DANVILLE    99 IN 1963
BLUEFIELD   89 IN 1999
BLACKSBURG  90 IN 1999

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...PM
NEAR TERM...JJ/PM
SHORT TERM...RCS
LONG TERM...AMS
AVIATION...JJ/PM
CLIMATE...
Hazardous weather outlook, Jun 10, 5:53 AM EDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
553 AM EDT FRI JUN 10 2011

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-111000-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
553 AM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG STORMS ARE POSSIBLE TODAY. ISOLATED SEVERE WEATHER MAY
OCCUR THIS AFTERNOON AND EVENING. SLOW MOVING STORMS MAY RESULT IN
POOR DRAINAGE FLOODING

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A GREATER COVERAGE OF STORMS IS ANTICIPATED SATURDAY WITH STRONG
TO SEVERE STORMS POSSIBLE...ESPECIALLY SATURDAY AFTERNOON AND
EVENING. WATER PROBLEMS MAY DEVELOP IF STORMS TRAIN OVER THE
SAME AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON.

In the hours before

Local storm report, Jun 10, 11:31 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1131 AM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     1 E LINDSIDE            37.45N 80.64W
06/09/2011                   MONROE             WV   POST OFFICE

            COUPLE LARGE TREES DOWN ON MOUNTAIN PROPERTY RELAYED FROM
            POST OFFICE.

&&

CHENARD
Local storm report, Jun 10, 11:33 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1133 AM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             8 NW DANVILLE CITY      36.66N 79.53W
06/09/2011  E0.50 INCH       PITTSYLVANIA       VA   PUBLIC

            AT SHARON

&&

TW
Local storm report, Jun 10, 11:36 AM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1136 AM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     2 SSW CALLANDS          36.78N 79.60W
06/09/2011                   PITTSYLVANIA       VA   LAW ENFORCEMENT

            TREES DOWN AT HOLLYS MILL.

&&

TW
Special weather statement, Jun 10, 12:58 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1258 PM EDT FRI JUN 10 2011

VAZ011-WVZ042>045-101800-
GILES VA-GREENBRIER WV-MERCER WV-MONROE WV-SUMMERS WV-
1258 PM EDT FRI JUN 10 2011

...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND AFFECT
GILES...GREENBRIER...MERCER...MONROE AND SUMMERS COUNTIES...

AT 1251 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF RUPERT...MOVING NORTHEAST AT 10 MPH. OTHER HEAVIER SHOWERS AND
ISOLATED STORMS WERE JUST EAST OF TROUT...OR NEAR RENICK AND IN
BETWEEN PRINCETON AND PIPESTEM.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THE STORMS.

THESE SHOWERS AND STORMS WILL CONTINUE TO DEVELOP AND PUSH SLOWLY
EAST OR NORTHEAST ACROSS PARTS OF SOUTHEAST WEST
VIRGINIA...PRIMARILY THE GREENBRIER VALLEY WHERE THE STRONGER STORMS
ARE EXPECTED THROUGH 2 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3815 8035 3811 8035 3805 8026 3804 8016
      3806 8008 3803 7998 3722 8095 3727 8101
      3730 8099 3727 8114 3728 8121 3818 8044

JH
Local storm report, Jun 10, 2:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
210 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     5 SSW RENICK            37.92N 80.39W
06/10/2011                   GREENBRIER         WV   911 CALL CENTER

            TREES DOWN ON POWER LINES AND ACROSS LIVESAY RD. THERE
            WAS ALSO HAIL WITH THIS STORM...SIZE UNKNOWN.

&&

JJACKSON
Special weather statement, Jun 10, 2:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
213 PM EDT FRI JUN 10 2011

VAZ013-101845-
PULASKI VA-
213 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT PULASKI COUNTY...

AT 211 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF POPLAR HILL...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR DUBLIN AROUND 230 PM.

LAT...LON 3718 8080 3719 8077 3720 8073 3718 8060
      3707 8069 3715 8085

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:01 PM EDTSevere Thunderstorm WarningRNKCraig, Giles46 min
Jun 9, 8:59 PM EDTSpecial Weather StatementRNKCraig61 min
Jun 9, 9:06 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington54 min
Jun 9, 9:11 PM EDTSpecial Weather StatementRNKBedford64 min
Jun 9, 9:14 PM EDTSevere Thunderstorm WarningRNKAlleghany, Botetourt, Craig31 min
Jun 9, 9:45 PM EDTSpecial Weather StatementRNKBedford45 min
Jun 10, 2:39 AM EDTSpecial Weather StatementRNKAmherst, Bedford, City of Lynchburg51 min
Jun 10, 3:27 AM EDTSpecial Weather StatementRNKAmherst, Bedford, City of Lynchburg33 min
Jun 10, 4:11 AM EDTSpecial Weather StatementRNKAmherst, Bedford, Franklin, City of Lynchburg34 min
Jun 10, 5:13 AM EDTSpecial Weather StatementRNKAppomattox, Bedford, Campbell, Franklin, Pittsylvania, City of Lynchburg47 min
Jun 10, 6:05 AM EDTSpecial Weather StatementRNKPittsylvania, City of Danville55 min
Jun 10, 1:16 PM EDTSevere Thunderstorm WarningRNKAlleghany, Bath59 min
Jun 10, 2:20 PM EDTSpecial Weather StatementRNKBath25 min
Jun 10, 2:48 PM EDTSpecial Weather StatementRNKBath42 min
Jun 10, 2:54 PM EDTSevere Thunderstorm WarningRNKAlleghany, Bath, Botetourt, Rockbridge, City of Covington54 min
Jun 10, 3:38 PM EDTSpecial Weather StatementRNKFranklin37 min
Jun 10, 4:06 PM EDTSpecial Weather StatementRNKPulaski39 min
Jun 10, 5:15 PM EDTSpecial Weather StatementRNKCity of Roanoke30 min
Jun 10, 5:21 PM EDTSpecial Weather StatementRNKCity of Galax24 min
Jun 10, 5:30 PM EDTSpecial Weather StatementRNKCity of Roanoke30 min
Jun 10, 6:43 PM EDTFlash Flood WarningRNKCarroll60 min
Jun 10, 6:50 PM EDTSpecial Weather StatementRNKFranklin25 min
Jun 10, 7:36 PM EDTSpecial Weather StatementRNKCity of Martinsville39 min
Jun 10, 7:52 PM EDTSevere Thunderstorm WarningRNKHenry, City of Martinsville68 min
Jun 10, 3:12 PM EDTSpecial Weather StatementRNKAshe63 min
Jun 10, 3:51 PM EDTSpecial Weather StatementRNKWatauga54 min
Jun 10, 3:52 PM EDTSpecial Weather StatementRNKWilkes68 min
Jun 10, 3:58 PM EDTSevere Thunderstorm WarningRNKAshe, Watauga, Wilkes62 min
Jun 10, 4:24 PM EDTSevere Thunderstorm WarningRNKAlleghany, Surry, Wilkes37 min
Jun 10, 5:05 PM EDTSpecial Weather StatementRNKWilkes25 min
Jun 10, 5:43 PM EDTSpecial Weather StatementRNKSurry32 min
Jun 10, 5:48 PM EDTSevere Thunderstorm WarningRNKSurry29 min
Jun 10, 6:09 PM EDTSpecial Weather StatementRNKYadkin36 min
Jun 10, 6:23 PM EDTSpecial Weather StatementRNKStokes67 min
Jun 10, 6:28 PM EDTSevere Thunderstorm WarningRNKStokes18 min
Jun 10, 6:39 PM EDTSpecial Weather StatementRNKYadkin36 min
Jun 10, 7:00 PM EDTSpecial Weather StatementRNKStokes30 min
Jun 10, 7:12 PM EDTSpecial Weather StatementRNKStokes33 min
Jun 10, 12:58 PM EDTSpecial Weather StatementRNKGreenbrier, Monroe, Summers62 min
Jun 10, 2:50 PM EDTSpecial Weather StatementRNKSummers25 min
Jun 10, 2:55 PM EDTSevere Thunderstorm WarningRNKMonroe, Summers54 min

Nearby

Special Weather Statements in Virginia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.